default-icon
103 fever post treatment of MIS-C
Hi Doctors My 1.8 year old daughter is having 103 degree fever from 3 days Post treatment (1 month before) of MIS-C . Again she is having swelling eyes.. rashes on cheeks during fever. Please suggest is there any chances to come again mis-c symptoms. Already giving meftagesic ,taxim o forte and azee syrup.. no relief..
58 Views v

Answers (5)

Like the answers? Consult privately with the doctor of your choice

Hello ,got your concern ,it can be treatable with further evaluation, better healthcare and proper treatment ..For prescription and counselling regarding the same you can click on chat now for instant consultation *Dr Hemanth Patakamuri* / IG : DHP
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +127
Consult with a doctor
Online now
Would like to discuss in details and provide apt solution. Kindly consult.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Consult pediatrician
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Possibility of MIS-c is there Frequent follow ups is advisable
Next Steps
Medication under prescription is advisable
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Take consultation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.